# SDR JJBA20240422056

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 37,745 hours, 26,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY EXIT SIGN INOPERATIVE. GALLEY EMERGENCY LIGHT OPS CHECK SAT. NO DEFECTS NOTED.
